# SDR ASAA2016012014933

- Difficulty date: January 20, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 12,487 hours, 3,991 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT ON OVERHEAD ILLUMINATED.  ACFT GROUNDED. BITE SHOWS AUX BATTERY CHARGER FAULT.  ACCOMPLISHED FIM 24-31, TASK 825.  FAULT CLEARED & OPS CHECK NORMAL.
